MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Initial reporter exceeds character limitations: (b)(6).
 
Event or Problem Description
The hospital reported that before the procedure upon opening the acrobat-i stabilizer z, one tube was disconnected.A new one device was opened.There was no delay.There was no harm to the patient.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.Corrected sections: d4 (version of model#; catalog#).The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: dhr of the reported batch is reviewed, there¿s no deficiency identified from production relevant to the ¿vacuum tubing disconnected¿ issue prior to this complaint.All the products had been performed 100% function test and inspection during production.They all passed the function test, which demonstrates the vacuum tubing is normal without damage or break.2.Trend review: in the 12 months from (b)(6) 2025 to (b)(6) 2025 (date of event), the occurrence rate for the reported issue is found to be (b)(4) for acrobat-i c-om-10000/z/s, which is under anticipated occurrence rate.3.Returned device evaluation: 1).A visual inspection was conducted.Some blood marks were observed.The barb detached from baffle and so that the vacuum tubing dropped.The reported issue ¿vacuum tubing disconnected¿ was confirmed on the returned device.2).The device was furtherly disassembled for inspection of relevant components.Inspected the defective component under the microscope, it was observed that the bonding surfaces of barb and baffle were distributed with the cured glue, and the cured glue showed signs of tearing.3).Production record data was reviewed for further investigation.At vacuum tubing and barb assembly station, to test and monitor the baffle subassembly pull force, there has sampling baffle pull test at the beginning and at the end of each lot.After the device assembly is completed, there has device verification inspection, including 100% vacuum line leak test for each device.Check these test data, all devices met all product specifications upon leaving the factory.Based on the test data and glue distribution and tearing marks on the returned device, maquet suzhou engineer reckoned the most possible root cause is that there have external forces acting on the vacuum tubing connected with the barb, finally resulting in the barb detached from baffle.The failure mode addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The device met all product specifications upon leaving the factory.There were no ncrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend.There were no consequences or impacts to the patient.The trending will be monitored continuously.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER Z
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24128554
Report Number2242352-2026-0000023
Device Sequence Number5407414
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000479523(17)270520
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000479523
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown